Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 2, Pages 129–142 (Mi izv15)  

This article is cited in 4 scientific papers (total in 4 papers)

$u$-convergence of multiple Fourier series

M. I. Dyachenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The $u$-convergence of multiple Fourier series is studied, generalizing convergence in the Pringsheim sense, with respect to spheres. A definitive condition in terms of moduli of smoothness is found on a functional class that implies the $u$-convergence of Fourier series in the metrics $L_p(T^m)$, where $1\leqslant p\leqslant\infty$, $p\ne 2$ and $m\geqslant 2$.

Full text: PDF file (993 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:2, 353–366

Bibliographic databases:

MSC: 42B05
Received: 15.09.1993

Citation: M. I. Dyachenko, “$u$-convergence of multiple Fourier series”, Izv. RAN. Ser. Mat., 59:2 (1995), 129–142; Izv. Math., 59:2 (1995), 353–366

Citation in format AMSBIB
\Bibitem{Dya95}
\by M.~I.~Dyachenko
\paper $u$-convergence of multiple Fourier series
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 2
\pages 129--142
\mathnet{http://mi.mathnet.ru/izv15}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1337162}
\zmath{https://zbmath.org/?q=an:0896.42006}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 2
\pages 353--366
\crossref{https://doi.org/10.1070/IM1995v059n02ABEH000015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ88800006}


Linking options:
  • http://mi.mathnet.ru/eng/izv15
  • http://mi.mathnet.ru/eng/izv/v59/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Uniform convergence of double Fourier series for classes of functions with anisotropic smoothness”, Math. Notes, 59:6 (1996), 680–686  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. I. Dyachenko, “Two-dimensional Waterman classes and $u$-convergence of Fourier series”, Sb. Math., 190:7 (1999), 955–972  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. I. Dyachenko, “$U$-Convergence of Fourier Series with Monotone and with Positive Coefficients”, Math. Notes, 70:3 (2001), 320–328  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. M. I. Dyachenko, “Uniform Convergence of Hyperbolic Partial Sums of Multiple Fourier Series”, Math. Notes, 76:5 (2004), 673–681  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:461
    Full text:118
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021